# SDR SWIA202056389

- Difficulty date: December 18, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Nut
- Part number: MS1782614
- Condition: Corroded
- Location: Keel Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD KEEL BEAM LT AND RT LINK FWD ATTACH HARDWARE IS CORRODED.  (C-CHECK) RO 2/21/2021.  REMOVED AND REPLACED ALL CORRODED HARDWARE ON LT AND RT FWD KEEL BEAM LINKS FWD END IAW BOMBARDIER RII.  NR 3418 REV A DATED 13 JUN 2020.
